# SDR COM60447

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 3G5209A
- Condition: Defective
- Location: Cockpit
- Part time: 4,414 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILER FAIL MESSAGE ON EICAS.  REPLACED THE FLIGHT SPOILER SELECTOR LEVER.
